Fefferman's SAK principle in one dimension
Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1229-1264.

In this article we give a complete proof in one dimension of an a priori inequality involving pseudo-differential operators: if a and b are symbols in S 1,0 2 such that |a|b, then for all ϵ>0 we have the estimate a w u s 2 C ϵ (b w u s 2 +u s+ϵ 2 ) for all u in the Schwartz space, where t is the usual H t norm. We use microlocalization of levels I, II and III in the spirit of Fefferman’s SAK principle.

On donne dans cet article une preuve complète en dimension 1 d’une inégalité a priori entre opérateurs pseudo-différentiels : si a et b sont deux symboles dans S 1,0 2 satisfaisant l’inégalité |a|b, alors pour tout ϵ>0 on a l’estimation a w u s 2 C ϵ (b w u s 2 +u s+ϵ 2 ) pour tout u dans l’espace de Schwartz, où t désigne la norme H t usuelle. On utilise des niveaux I, II et III de microlocalisation dans l’esprit du “SAK principle” de Fefferman.

@article{AIF_2000__50_4_1229_0,
     author = {H\'erau, Fr\'ed\'eric},
     title = {Fefferman's {SAK} principle in one dimension},
     journal = {Annales de l'Institut Fourier},
     pages = {1229--1264},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {4},
     year = {2000},
     doi = {10.5802/aif.1791},
     zbl = {0956.35141},
     mrnumber = {2001k:35310},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1791/}
}
TY  - JOUR
AU  - Hérau, Frédéric
TI  - Fefferman's SAK principle in one dimension
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 1229
EP  - 1264
VL  - 50
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1791/
UR  - https://zbmath.org/?q=an%3A0956.35141
UR  - https://www.ams.org/mathscinet-getitem?mr=2001k:35310
UR  - https://doi.org/10.5802/aif.1791
DO  - 10.5802/aif.1791
LA  - en
ID  - AIF_2000__50_4_1229_0
ER  - 
%0 Journal Article
%A Hérau, Frédéric
%T Fefferman's SAK principle in one dimension
%J Annales de l'Institut Fourier
%D 2000
%P 1229-1264
%V 50
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1791
%R 10.5802/aif.1791
%G en
%F AIF_2000__50_4_1229_0
Hérau, Frédéric. Fefferman's SAK principle in one dimension. Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1229-1264. doi : 10.5802/aif.1791. http://www.numdam.org/articles/10.5802/aif.1791/

[1] J.-M. Bony and J.-Y. Chemin, Espaces fonctionnels associés au calcul de Weyl-Hörmander, Bull. Soc. Math. France, 122, no. 1 (1994), 77-118. | Numdam | MR | Zbl

[2] J.-M. Bony and N. Lerner, Quantification asymptotique et microlocalisations d'ordre supérieur. I, Ann. Sci. École Norm. Sup. (4), 22 (1989), 377-433. | Numdam | MR | Zbl

[3] J.V. Egorov, The canonical transformations of pseudo-differential operators, Uspehi Mat. Nauk, 24, no. 5 (1969), 235-236. | Zbl

[4] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. (N.S.), 9, no. 2 (1983), 129-206. | MR | Zbl

[5] C. Fefferman and D.H. Phong, On positivity of pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A., 75, no. 10 (1978), 4673-4674. | MR | Zbl

[6] C. Fefferman and D.H. Phong, The uncertainty principle and sharp Gårding inequalities, Comm. Pure Appl. Math., 34, no. 3 (1981), 285-331. | MR | Zbl

[7] A. Grigis and J. Sjöstrand, Microlocal analysis for differential operators, an introduction, Cambridge University Press, Cambridge, 1994. | Zbl

[8] D. Guibourg, Inégalités maximales pour l'opérateur de Schrödinger, Thèse, Université de Rennes 1, 1992. | Zbl

[9] B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, Mass., 1985. | MR | Zbl

[10] L. Hörmander, The analysis of linear partial differential operators I, Springer-Verlag, Berlin, 1985. | Zbl

[11] L. Hörmander, The analysis of linear partial differential operators III, Springer-Verlag, Berlin, 1985. | Zbl

[12] N. Lerner and J. Nourrigat, Lower bounds for pseudo-differential operators, Ann. Inst. Fourier (Grenoble), 40, no. 3 (1990), 657-682. | EuDML | Numdam | MR | Zbl

[13] B. Malgrange, The preparation theorem for differentiable functions, Differential Analysis, Bombay Colloq., 1964, Oxford Univ. Press, London (1964), 203-208. | MR | Zbl

[14] A. Mohamed and J. Nourrigat, Encadrement du N(λ) pour un opérateur de Schrödinger avec un champ magnétique et un potentiel électrique, J. Math. Pures Appl. (9), 70, no. 1 (1991), 87-99. | MR | Zbl

[15] Z. Shen, Estimates in Lp for magnetic Schrödinger operators, Indiana Univ. Math. J., 45, no. 3 (1996), 817-841. | MR | Zbl

Cited by Sources: